sexologist-icon
Frequent urination feelin
After consumption of an ipill I am experiencing burning sensation inside vagina and frequent urination. The moment I lie down the urination feeling starts making me unable to sleep at all.
373 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Radhakrishnan nair
Gynecologist 27 yrs exp Ernakulam

Free 3 day follow up

Chat Now

₹200 for 24 hrs

It is not because of i pill you are having this problem. you had this problem before taking i pill ? Are you married and having regular sex or was it an unprotected sex with your friend ? what ever may be it could be due to urinary infection and get your urine checked and take proper medicine. consult a gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.